Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pain in pelvic area and hips, discharge, Done MRI. Have heavy periods, gained weight. What could this be?

Hi hope you can help, I have been experiencing a pain in my right hand side - pelvic and hip area for months and it is getting worse. I have a lot of discharge which is there all the time and pain seems to be worse when discharge is more frequent. This is being looked into by doctors and recently had a MRI which I am waiting results of. I have heavy periods and have recently put on weight. Any answers to what this could be?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

the pain and discharges may be due to pelvic inflammation from genital infection .

Heavy periods may some time due to hormonal changes or some uterine problems like fibroids .Endometriosis to be ruled out .


U S G examination also give detect any lesion in pelvic organs .

since you have already got a m r i ,please wait for the report and discuss with your doctor preferably a gynecologist .

PUTTING ON WAIT MAY BE DUE TO SEDENTARY HABITS and lack of exercises and taking extra calories or again may be due to endocrine disorder .

Do not worry . discuss with your doctor and get treatment as advised .

Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor